# SDR GAIA03087

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CARGO CABIN FRAME BS 540 HAS A DENT IN THE RADIUS BELOW STRINGER 16RT.  REF FASI N/R 53130 ACCOMPLISHED DOUBLER REPAIR PER B727 SRM 53-10-2 FIG 2.  (M)
